MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) university.E1: initial reporter phone: g4: pma/510(k) # field on 3500a form: k113220, k163174.
 
Event or Problem Description
It was reported that shaft break occurred.The 85% stenosed target lesion was located in a coronary artery.A 2.00mm x 15mm emerge balloon catheter was advanced for dilation.However, the balloon catheter broke prior to reaching the lesion.The balloon was removed and completed the procedure with another of same device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).G4: pma/510(k) # field on 3500a form: k113220, k163174.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr) table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of unintended use error caused or contributed to event as it is most likely that the reported event occurred due to a handling error.This conclusion code is based on the available information and the review/testing conducted at the complaint investigation site.It was reported that the balloon catheter broke prior to reaching the lesion.It is most likely that the break occurred due to an unintentional handling error while loading the device over the guidewire.The ifu instructs the user to advance the device slowly, in small increments, until the proximal end of the guidewire emerges from the device to avoid damage.The device did not return for analysis.Without a returned device it is not possible to confirm the complaint allegation, and it is not possible to determine if there is any damage present along the device which could have contributed to the complaint event.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25044653
Report Number2124215-2026-23385
Device Sequence Number13376338
Product Code LOX
UDI-Device Identifier08714729806196
UDI-Public(01)08714729806196(17)280311(10)36934181
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915200
Device Catalogue NumberH7493918915200
Device Lot Number0036934181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/27/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown